# SDR TRAX200701505

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 14,795 hours, 11,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - FS 484 CLIP CRACKED AT I/B SIDE OF RBL 36.0.
